Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off of Abilify bleauberry

Posted by Noa on June 3, 2018, at 19:05:26

In reply to Re: going off of Abilify Noa, posted by bleauberry on June 3, 2018, at 17:59:20

Thank you so much for your suggestions. My sense, too, is that I should decrease by tiny steps.

Increasing the Abilify is not in the cards. I'm interested in going off of it because of the weight gain (significant) and increase in blood sugar problems.

I don't know yet what I would like to do instead of the Abilify. I haven't raised the issue yet with my psychopharm (nurse practitioner). I'm feeling so hesitant about making a change just yet.

How nice it would be to find out there was something specific and identifiable that causes my depression. It's been with me so long, I doubt anyone could sort that out anyway. So I will go on with some form of med cocktail probably for the rest of my life.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:1098842
URL: http://www.dr-bob.org/babble/20180521/msgs/1099036.html